MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAPAROTOMY PACK

Medline Industries, LP MEDLINE; DBD-LAPAROTOMY PACK
Catalog Number DYNJ83217
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bent yankauer.".
 
Additional Manufacturer Narrative
The account reported finding bent yankauer.A photo was received for the investigation, and the photo shows part of the yankauer bent/smashed in; finished good production records were reviewed and no non-conformances were noted, and there were no issues with the pack build that might have an impact on the issue.The reported issue was confirmed based on the photo; no definitive root cause was identified, with the cause documented as cannot determine cause w/received sample.Our supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAPAROTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50855318
Report Number1417592-2026-47690
Device Sequence Number10053665
Product Code LRO
UDI-Device Identifier40195327247615
UDI-Public40195327247615
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
KUNKOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ83217
Device Lot Number23CBU165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown